Alert archive / New York / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 61, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Jun 16, 2008, 5:03 PM EDT for 4 counties in New York. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2008, 5:03 PM EDT (21:03 UTC)
- Expired
- Jun 16, 2008, 6:00 PM EDT
- In force
- 57 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
Counties Erie County, NY, Genesee County, NY, Niagara County, NY, Orleans County, NY
The radar
The Buffalo radar (KBUF), 36 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 5:24 PM EDT | HAIL 0.75 | 2 Ne Lockport, NY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 11:28 AM EDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 9.1 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 571 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 732 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KBUF 162103 SVRBUF NYC029-037-063-073-162200- /O.NEW.KBUF.SV.W.0061.080616T2103Z-080616T2200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BUFFALO NY 503 PM EDT MON JUN 16 2008 THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EXTREME NORTHEASTERN ERIE COUNTY IN WESTERN NEW YORK NORTHERN GENESEE COUNTY IN WESTERN NEW YORK SOUTHERN NIAGARA COUNTY IN WESTERN NEW YORK SOUTHERN ORLEANS COUNTY IN WESTERN NEW YORK * UNTIL 600 PM EDT * AT 500 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR SANBORN...OR 7 MILES NORTH OF NORTH TONAWANDA...AND MOVING EAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... LOCKPORT BY 515 PM EDT... OAKFIELD BY 600 PM EDT... THIS IS A DANGEROUS STORM. IF YOU ARE IN THE PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT MONDAY EVENING FOR WESTERN NEW YORK. LAT...LON 4324 7803 4298 7805 4309 7894 4325 7894 TIME...MOT...LOC 2103Z 274DEG 26KT 4315 7882 $$ JJR
2 follow-up statements
000 WWUS51 KBUF 162132 SVSBUF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 532 PM EDT MON JUN 16 2008 NYC029-037-063-073-162200- /O.CON.KBUF.SV.W.0061.000000T0000Z-080616T2200Z/ GENESEE NY-ORLEANS NY-NIAGARA NY-ERIE NY- 532 PM EDT MON JUN 16 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT FOR EXTREME NORTHEASTERN ERIE...SOUTHEASTERN NIAGARA...SOUTHERN ORLEANS AND NORTHERN GENESEE COUNTIES... AT 529 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED 6 MILES WEST OF ALABAMA...OR 9 MILES SOUTHWEST OF MEDINA...MOVING EAST AT 34 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... ALABAMA BY 540 PM EDT... OAKFIELD BY 550 PM EDT... ELBA BY 555 PM EDT... BYRON BY 600 PM EDT... THIS IS A DANGEROUS STORM THAT HAS ALREADY PRODUCED PENNY SIZED HAIL IN LOCKPORT. IF YOU ARE IN THE PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT MONDAY EVENING FOR WESTERN NEW YORK. LAT...LON 4325 7860 4324 7803 4298 7805 4307 7864 TIME...MOT...LOC 2132Z 275DEG 29KT 4312 7845 $$ JJR
000 WWUS51 KBUF 162200 SVSBUF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 600 PM EDT MON JUN 16 2008 NYC029-037-063-073-162210- /O.EXP.KBUF.SV.W.0061.000000T0000Z-080616T2200Z/ GENESEE NY-ORLEANS NY-NIAGARA NY-ERIE NY- 600 PM EDT MON JUN 16 2008 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHEASTERN ERIE... SOUTHEASTERN NIAGARA...SOUTHERN ORLEANS AND NORTHERN GENESEE COUNTIES HAS EXPIRED... AT 600 PM EDT NATIONAL WEATHER SERVICE RADAR SHOWED THAT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE WARNED AREA... THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT MONDAY EVENING FOR WESTERN NEW YORK. LAT...LON 4325 7860 4324 7803 4298 7805 4307 7864 TIME...MOT...LOC 2132Z 275DEG 29KT 4312 7845 $$ JJR
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 3:17 PM EDT, 1 hour 46 minutes earlier.
Area forecast discussion, Jun 16, 3:17 PM EDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 317 PM EDT MON JUN 16 2008 .SYNOPSIS... A COLD FRONT WILL CONTINUE TO CROSS THE REGION THIS EVENING. BEHIND THE FRONT...A DEEP TROUGH OF LOW PRESSURE IS EXPECTED TO BECOME ESTABLISHED OVER THE LOWER GREAT LAKES AND THE NORTHEAST WITH AN EXTENDED PERIOD OF WELL BELOW NORMAL TEMPERATURES AND UNSETTLED WEATHER CONDITIONS...WHICH WILL PERSIST THROUGH THURSDAY. THE LOW WILL GRADUALLY MOVE EAST ON FRIDAY WITH MORE SEASONAL CONDITIONS RETURNING BY NEXT WEEKEND AS A RIDGE OF HIGH PRESSURE SETTLES EAST FROM THE OHIO VALLEY. && .NEAR TERM /THROUGH TUESDAY/... MAJOR OUTBREAK OF SEVERE STORMS ACROSS THE REGION WILL CONTINUE THROUGH THE EARLY EVENING HOURS AS IMPRESSIVE LAPSE RATES, LOW FREEZING LEVEL AND EXCELLENT INITIATION POINTS ALONG LAKE BREEZE BOUNDARIES COMBINE TO PRODUCE SOME OF THE LARGEST HAIL EVENTS IN THIS AREA IN SOME TIME. I EXPECT THE SEVERE THREAT TO CONTINUE THROUGH SUNSET THEN BEGIN TO DECREASE AS DIURNAL HEATING DROPS OFF. HOWEVER, TEMPERATURES ALOFT WILL COOL MORE QUICKLY THAN SURFACE TEMPERATURES OVERNIGHT AND THIS WILL CONTRIBUTE TO KEEPING LOW TOP CONVECTION GOING THROUGH THE FIRST HALF OF THE NIGHT. AFTER MIDNIGHT, ACTIVITY WILL FURTHER WEAKEN AS OUR SURFACE TEMPERATURES COOL AND LAPSE RATES RELAX SOMEWHAT. TUESDAY...THINGS WILL FIRE UP AGAIN HOWEVER WHEN THE COLD CORE ALOFT SETTLES ACROSS WESTERN NEW YORK. THOUGH NOT ANITICPATED TO BE ANYWHERE NEAR AS WIDESPREAD AND SIGNIFICANT AS TODAY, WE SHOULD SEE ANOTHER ROUND OF LOW TOP CONVECTION DEVELOP, WITH SMALL HAIL POSSIBLE, AND WE HAVE GONE WITH LIKELY POPS FOR THAT REASON. TEMPERATURES WILL ONLY APPROACH 60 DEGREES ON TUESDAY, VERY CLOSE TO THE RECORD LOW MAXIMUM FOR THE DAY AT BUFFALO, WHICH IS 58 IN 1917 AND AT ROCHESTER WHICH IS 60 WAY BACK IN 1879. QUITE AN ABRUPT CHANGE OVERALL FROM WHAT WE HAVE HAD THE PAST WEEK OR SO. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/... CORE OF UPPER LEVEL LOW CROSSES WESTERN NEW YORK TUESDAY NIGHT AND ONLY SLOWLY EASES EASTWARD WEDNESDAY...REACHING NEW ENGLAND AND QUEBEC ON THURSDAY. IMPOSSIBLE TO TIME PLACEMENT OF SHOWERS...BUT WILL CARRY CHC POPS THROUGH THE PERIOD...HIGHEST DURING DAY AND LOWER AT NIGHT. 850 MB TEMPS BOTTOM OUT IN 2-3C RANGE TUES NT/WED AM BEFORE RECOVERING GRADUALLY TO +6C BY THURSDAY. CORRESPONDING TEMPS WILL ONLY BE IN L60S WED AND M-U 60S THURS. && .LONG TERM /FRIDAY THROUGH MONDAY/... PERSISTENT UPPER LOW FINALLY PUSHES EAST AND OUT OF THE PICTURE BY THE WEEKEND. FOLLOWED HPC GRAPHICS WITH SOME RIDGING ON SATURDAY AND FRONTAL PASSAGE SUNDAY. CARRIED SOME LINGERING LOW CHC POPS FRIDAY BUT LOWERED TO SLGT CHC ON SAT WITH SOME RIDGING...THEN CHC ON SUNDAY WITH A FROPA...BACK TO SLGT CHC MONDAY. TEMPS SHOULD REBOUND TO SEASONAL LEVELS (M-U 70S) WITH 850 MB READINGS OF 10C OR SO. && .AVIATION /19Z MONDAY THROUGH SATURDAY/... COMBINED LAKE ERIE AND ONTARIO LAKE BREEZE BOUNDARY EXTENDING FROM THE NIAGARA PENINSULA THROUGH ROCHESTER WILL IMPACT KIAG AND KROC WITH SEVERE THUNDERSTORM THREAT THROUGH 21Z WITH HAIL AND DAMAGING WINDS THE GREATEST THREAT. KBUF SHOULD STAY WITHIN THE LAKE BREEZE SHADOW, I DO NOT EXPECT ANY STORMS THROUGH 21Z TO MOVE DIRECTLY ACROSS KBUF BUT THE SITE COULD EXPERIENCE OUTFLOW BOUNDARY FROM THESE STORMS AND RAPID CHANGE IN WIND DIRECTION. KJHW SHOULD STAY SOUTH OF THE LAKE ERIE BOUNDARY BUT AFTER 18Z POTENTIAL FOR CONVECTION WILL INCREASE AS ENTIRE ARE HEATS UP. KART IN THE SAME SITUATION AS KBUF, WITHIN THE LAKE BREEZE OFF ONTARIO WHICH IS KEEPING ANY CONVECTION FROM DEVELOPING THROUGH 20Z. OUTLOOK... TUESDAY...MVFR/VFR WITH A CHANCE OF SHRA/TSRA. WEDNESDAY...VFR WITH A LOW CHANCE OF -SHRA. THURSDAY...VFR WITH A LOW CHANCE OF -SHRA. FRIDAY...VFR WITH A LOW CHANCE OF -SHRA. && .MARINE... NO MARINE HEADLINES ARE NEEDED AT THIS TIME THROUGH THE PERIOD ALTHOUGH COLD ADVECTION FOLLOWING THE COLD FRONT WITH BRISK WESTERLIES WILL RESULT IN WAVES UP INTO THE 4 FOOT RANGE LATER TUESDAY INTO WEDNESDAY. WINDS WILL EASE A BIT THURSDAY AND FURTHER ON INTO THE WEEKEND. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...SFM NEAR TERM...TAN SHORT TERM...SFM LONG TERM...SFM AVIATION...TAN MARINE...SFM
Hazardous weather outlook, Jun 16, 5:48 AM EDT, 11 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 548 AM EDT MON JUN 16 2008 NYZ001-010-019-020-085-171000- NIAGARA-NORTHERN ERIE-CHAUTAUQUA-CATTARAUGUS-SOUTHERN ERIE- 548 AM EDT MON JUN 16 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ002>008-011>014-021-171000- ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-GENESEE- WYOMING-LIVINGSTON-ONTARIO-ALLEGANY- 548 AM EDT MON JUN 16 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-171000- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 548 AM EDT MON JUN 16 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF TMA
In the hours before
Local storm report, Jun 16, 2:16 PM EDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BUFFALO NY
216 PM EDT MON JUN 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0128 PM HAIL PULTNEYVILLE 43.28N 77.17W
06/16/2008 E1.00 INCH WAYNE NY BROADCAST MEDIA
0150 PM HAIL CHILI CENTER 43.10N 77.77W
06/16/2008 E0.75 INCH MONROE NY BROADCAST MEDIA
0154 PM HAIL ROSE 43.15N 76.88W
06/16/2008 E0.75 INCH WAYNE NY EMERGENCY MNGR
0200 PM HAIL TONAWANDA 42.98N 78.88W
06/16/2008 E0.88 INCH ERIE NY TRAINED SPOTTER
0203 PM HAIL NORTH TONAWANDA 43.04N 78.87W
06/16/2008 E1.00 INCH NIAGARA NY AMATEUR RADIO
&&
CTINGLEYLocal storm report, Jun 16, 2:41 PM EDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
241 PM EDT MON JUN 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 PM HAIL AMHERST 43.03N 78.72W
06/16/2008 E1.00 INCH ERIE NY TRAINED SPOTTER
0218 PM HAIL CLARENCE 42.98N 78.59W
06/16/2008 E0.75 INCH ERIE NY NWS EMPLOYEE
0218 PM HAIL CLARENCE 42.98N 78.59W
06/16/2008 E1.00 INCH ERIE NY NWS EMPLOYEE
0220 PM HAIL CLARENCE 42.98N 78.59W
06/16/2008 E1.50 INCH ERIE NY PUBLIC
0222 PM HAIL AMHERST 43.03N 78.72W
06/16/2008 E1.00 INCH ERIE NY PUBLIC
0215 PM HAIL 3 S PENFIELD 43.09N 77.48W
06/16/2008 E0.75 INCH MONROE NY TRAINED SPOTTER
0218 PM HAIL 2 SE FAIRPORT 43.08N 77.42W
06/16/2008 E0.88 INCH MONROE NY PUBLIC
0215 PM HAIL AMHERST 43.03N 78.72W
06/16/2008 E1.00 INCH ERIE NY PUBLIC
0114 PM HAIL SODUS 43.24N 77.06W
06/16/2008 E1.00 INCH WAYNE NY PUBLIC
0225 PM HAIL AMHERST 43.03N 78.72W
06/16/2008 E1.50 INCH ERIE NY BROADCAST MEDIA
0225 PM HAIL TONAWANDA 42.98N 78.88W
06/16/2008 E1.50 INCH ERIE NY BROADCAST MEDIA
0223 PM HAIL 3 S FAIRPORT 43.06N 77.44W
06/16/2008 E0.75 INCH MONROE NY BROADCAST MEDIA
0225 PM HAIL FAIRPORT 43.10N 77.44W
06/16/2008 E0.75 INCH MONROE NY BROADCAST MEDIA
0237 PM HAIL ALDEN 42.90N 78.49W
06/16/2008 E1.00 INCH ERIE NY TRAINED SPOTTER
&&
CTINGLEYLocal storm report, Jun 16, 2:49 PM EDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
249 PM EDT MON JUN 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM HAIL PALMYRA 43.06N 77.23W
06/16/2008 E0.88 INCH WAYNE NY PUBLIC
0155 PM HAIL CHILI CENTER 43.10N 77.77W
06/16/2008 E0.88 INCH MONROE NY PUBLIC
0237 PM HAIL PALMYRA 43.06N 77.23W
06/16/2008 E0.75 INCH WAYNE NY AMATEUR RADIO
&&
CTINGLEYLocal storm report, Jun 16, 2:58 PM EDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
258 PM EDT MON JUN 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL NEWARK 43.04N 77.09W
06/16/2008 E1.00 INCH WAYNE NY PUBLIC
&&
CTINGLEYLocal storm report, Jun 16, 3:04 PM EDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
304 PM EDT MON JUN 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL CATO 43.16N 76.58W
06/16/2008 E1.25 INCH CAYUGA NY PUBLIC
0220 PM HAIL MERIDIAN 43.16N 76.54W
06/16/2008 E0.75 INCH CAYUGA NY PUBLIC
&&
CTINGLEYLocal storm report, Jun 16, 3:17 PM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
317 PM EDT MON JUN 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL BATAVIA 43.00N 78.18W
06/16/2008 E0.88 INCH GENESEE NY PUBLIC
&&
CTINGLEYThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 9:26 PM EDT | Special Marine Warning | BUF | 64 min | |
| Jun 15, 10:31 PM EDT | Special Marine Warning | BUF | 32 min | |
| Jun 15, 11:15 PM EDT | Special Marine Warning | BUF | 60 min | |
| Jun 16, 1:00 AM EDT | Special Marine Warning | BUF | 60 min | |
| Jun 16, 1:26 AM EDT | Special Marine Warning | BUF | 64 min | |
| Jun 16, 1:58 AM EDT | Special Marine Warning | BUF | 32 min | |
| Jun 16, 11:59 AM EDT | Severe Thunderstorm Warning | BUF | Monroe | 55 min |
| Jun 16, 12:04 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Niagara, Orleans | 56 min |
| Jun 16, 12:17 PM EDT | Special Marine Warning | BUF | 58 min | |
| Jun 16, 1:06 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Niagara, Orleans | 54 min |
| Jun 16, 1:14 PM EDT | Special Marine Warning | BUF | 47 min | |
| Jun 16, 1:21 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Wayne | 54 min |
| Jun 16, 1:28 PM EDT | Special Marine Warning | BUF | 62 min | |
| Jun 16, 1:52 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Niagara | 53 min |
| Jun 16, 1:53 PM EDT | Severe Thunderstorm Warning | BUF | Monroe, Wayne | 43 min |
| Jun 16, 2:15 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga | 20 min |
| Jun 16, 2:33 PM EDT | Severe Thunderstorm Warning | BUF | Ontario, Wayne | 32 min |
| Jun 16, 2:43 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Livingston, Monroe, Wyoming | 44 min |
| Jun 16, 2:55 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Niagara, Orleans | 37 min |
| Jun 16, 2:57 PM EDT | Special Marine Warning | BUF | 28 min | |
| Jun 16, 4:06 PM EDT | Special Marine Warning | BUF | 28 min | |
| Jun 16, 5:48 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Monroe, Orleans, Wayne | 57 min |
| Jun 16, 6:30 PM EDT | Special Marine Warning | BUF | 45 min | |
| Jun 16, 6:35 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Niagara, Wyoming | 55 min |
| Jun 16, 6:44 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Livingston, Monroe, Ontario, Wayne | 61 min |
| Jun 16, 7:27 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Livingston, Wyoming | 63 min |
Nearby
Severe Thunderstorm Warnings in New York, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.